About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 576709, 13 pages
http://dx.doi.org/10.1155/2013/576709
Research Article

Adaptive Sliding Mode Control of a Novel Class of Fractional Chaotic Systems

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai 264001, China

Received 14 June 2013; Revised 6 August 2013; Accepted 7 August 2013

Academic Editor: J. A. Tenreiro Machado

Copyright © 2013 Jian Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Yuan, Bao Shi, and Wenqiang Ji, “Adaptive Sliding Mode Control of a Novel Class of Fractional Chaotic Systems,” Advances in Mathematical Physics, vol. 2013, Article ID 576709, 13 pages, 2013. doi:10.1155/2013/576709